MathSciNet Relay Station
MathSciNet bibliographic data
MR2796681 60J20 (60F05 60G55)
Mcvinish, R.; Pollett, P. K. Limits of large metapopulations with patch-dependent extinction probabilities. Adv. in Appl. Probab. 42 (2010), no. 4, 1172–1186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement